# SDR GTIA031053

- Difficulty date: December 25, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 833703
- Part serial: B55350
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 417 - FOUND NOSE GEAR DOWN LIGHT FAILED TO COME ON FOR 3 MINUTES AFTER GEAR EXTENSION.  T/S NOSE GEAR DOWN LIGHT.  REMOVED AND REPLACED NOSE GEAR DOWN LOCK SENSOR AND NOSE GEAR POSITION INTLK LIGHT SWITCH.  JACKED AND SWUNG NOSE GEAR, NO DEFECTS NOTED.  (M)
